# SDR 07FDEA01951

- Difficulty date: May 23, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 68,734 hours, 30,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSE COMPT FOUND 1 CRACK ON HORIZONTAL WEB AFT SIDE VERTICAL BULKHEAD.  REPAIRED IAW SRM 53-00-01 VOL 1 FIG 10.
